Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Cao Huy Linh (2006), Chặn trên cho chỉ số chính quy Castelnuovo-Mumford của môđun phân bậc liên kết, Luận án Tiến sĩ Toán học, Huế.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Chặn trên cho chỉ số chính quy Castelnuovo-Mumford của môđun phân bậc liên kết |
Tác giả: |
Cao Huy Linh |
Nhà XB: |
Luận án Tiến sĩ Toán học |
Năm: |
2006 |
|
[3] M. Brodmann and R.Y. Sharp (1998), Local cohomology-an algebraic intro- duction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology-an algebraic intro- duction with geometric applications |
Tác giả: |
M. Brodmann, R.Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[5] L. T. Hoa (1996), " Reduction numbers of equimultiple ideals ", J. Pure Appl. Algebra, 109, 111-126 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers of equimultiple ideals |
Tác giả: |
L. T. Hoa |
Năm: |
1996 |
|
[6] C. H. Linh (2005), "Upper bound for Castelnuovo-Mumford regularity of associated graded modules", Comm. in Algebra, 33, 1817-1831 |
Sách, tạp chí |
Tiêu đề: |
Upper bound for Castelnuovo-Mumford regularity ofassociated graded modules |
Tác giả: |
C. H. Linh |
Năm: |
2005 |
|
[7] C. H. Linh (2007), "Castelnuovo-Mumford regularity and Degree of nilpo- tency", Mathematical Proceedings of the Cambridge Philosophical Society, 142(03), 429 - 437 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and Degree of nilpotency |
Tác giả: |
C. H. Linh |
Nhà XB: |
Mathematical Proceedings of the Cambridge Philosophical Society |
Năm: |
2007 |
|
[8] T. Marley (1989), "The coefficients of the Hilbert polynomial and the re- duction number of an ideal", J. London Math. Soc, 40(1), 1-8 |
Sách, tạp chí |
Tiêu đề: |
The coefficients of the Hilbert polynomial and the re-duction number of an ideal |
Tác giả: |
T. Marley |
Năm: |
1989 |
|
[10] M. E. Rossi, N. V. Trung and G. Valla (2003), "Castelnuovo-Mumford reg- ularity and extended degree", Trans. Amer. Math. Soc, 355(5), 1773-1786 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and extended degree |
Tác giả: |
M. E. Rossi, N. V. Trung, G. Valla |
Nhà XB: |
Trans. Amer. Math. Soc |
Năm: |
2003 |
|
[11] N. Schwartz (1997), " Bounds for the postulation numbers of Hilbert func- tions", J. Algebra, 193, 581-615 |
Sách, tạp chí |
Tiêu đề: |
Bounds for the postulation numbers of Hilbert func-tions |
Tác giả: |
N. Schwartz |
Năm: |
1997 |
|
[12] N. V. Trung (1986), "Toward a theory of generalized Cohen-Macaulay mod- ules", Nagoya Math. J, 102, 1-49 |
Sách, tạp chí |
Tiêu đề: |
Toward a theory of generalized Cohen-Macaulay mod- ules |
Tác giả: |
N. V. Trung |
Nhà XB: |
Nagoya Math. J |
Năm: |
1986 |
|
[13] W. Vasconcelos (1998), "Cohomological degrees of graded modules. Six lec- tures on commutative algebra (Bellaterra, 1996)", Progr. Math, 166, 345- 392 |
Sách, tạp chí |
Tiêu đề: |
Cohomological degrees of graded modules. Six lectures on commutative algebra (Bellaterra, 1996) |
Tác giả: |
W. Vasconcelos |
Nhà XB: |
Progr. Math |
Năm: |
1998 |
|
[14] J. K. Verma (2008), "Hilbert coefficients and depth of the associated graded ring of an ideal", arXiv:0801.4866v1 [math. AC], 31 Jan |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and depth of the associated graded ring of an ideal |
Tác giả: |
J. K. Verma |
Nhà XB: |
arXiv |
Năm: |
2008 |
|
[1] Nguyễn Tự Cường (2003), Giáo trình đại số hiện đại, Nhà xuất bản Đại học quốc gia Hà Nội |
Khác |
|
[4] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge Univer- sity Press |
Khác |
|
[9] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Khác |
|